RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2009, Volume 15, Issue 1, Pages 65–79 (Mi fpm1198)  

On automorphisms of distance-regular graphs

A. A. Makhnev

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: In this paper, we present a survey of results on automorphisms of distance-regular graphs obtained at the department of algebra and topology of IMM UB RAS in the last five years. Also, we explain the Higman method of application of the character theory to the investigation of automorphisms of distance-regular graphs.

Full text: PDF file (181 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 166:6, 733–742

Bibliographic databases:

UDC: 519.17+512.54

Citation: A. A. Makhnev, “On automorphisms of distance-regular graphs”, Fundam. Prikl. Mat., 15:1 (2009), 65–79; J. Math. Sci., 166:6 (2010), 733–742

Citation in format AMSBIB
\Bibitem{Mak09}
\by A.~A.~Makhnev
\paper On automorphisms of distance-regular graphs
\jour Fundam. Prikl. Mat.
\yr 2009
\vol 15
\issue 1
\pages 65--79
\mathnet{http://mi.mathnet.ru/fpm1198}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2744947}
\elib{http://elibrary.ru/item.asp?id=15336089}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 166
\issue 6
\pages 733--742
\crossref{https://doi.org/10.1007/s10958-010-9889-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952288617}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1198
  • http://mi.mathnet.ru/eng/fpm/v15/i1/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:200
    Full text:59
    References:32
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019